Medication That Must Be Taken After Filling Teeth?

I just patched my teeth temporarily then prescribed tamcocin and eflagen. After patching my teeth menstruation. Is it still safe to consume these drugs?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Tamcocin is a drug that contains lincomycin, an antibiotic from the class of sinosamide that has the function to overcome bacterial infections that are sensitive to this drug.


Eflagen is a drug that contains potassium diclofenac, a drug from a class of NSAIDs or non-steroidal anti-inflammatory drugs that has the function to treat inflammation and pain.


Both are safe for consumption while you are menstruating and there will be no certain side effects. Make sure you take the medicine according to the rules given by your doctor, take NSAIDs after eating or with food to reduce the possibility of side effects on the stomach, stop using it if it doesn't hurt anymore. Take antibiotics until they run out and don't stop in the middle.

So much information from me, hopefully enough answer

: by

Related Question

The Lymph Nodes Swell Again?

The Lymph Nodes Swell Again?

(1 year ago)

Hi doctor. I want to ask, I was detained for a month because my lymph nodes were swollen under my ears and festering. I was hospitalized and was justified getting out of the wad be...

The First Child Has Bilateral Phpv, Is The Second Pregnancy Affected?

The First Child Has Bilateral Phpv, Is The Second Pregnancy Affected?

(2 years ago)

My child is 5 months old diagnosed with bilateral phpv, if I plan to have a second child will I also get phpv?...

Overcoming Trays In The Anus?

Overcoming Trays In The Anus?

(1 year ago)

, lately I like to feel like there’s a lot of climbers when I wash up after a chapter. I also clean the anus only when I do it, if I take a shower I can’t clean the anu...

Leave a Reply

Your email address will not be published. Required fields are marked *